| |
| GLOBAL EXISTENCE OF WEAK SOLUTIONS TO THE |
| Boling Guo and Binqiang Xie |
| 2018,34(1):1-31 [Abstract(590)] [View PDF 190.82 K (945)] |
| |
| ALMOST PERIODIC SOLUTION OF A NONAUTONOMOUS MODIFIED LESLIE-GOWER PREDATOR-PREY MODEL WITH NONMONOTONIC FUNCTIONAL RESPONSE AND A PREY REFUGE |
| Jinhuang Chen |
| 2018,34(1):32-46 [Abstract(448)] [View PDF 139.70 K (765)] |
| |
| POSITIVE PERIODIC SOLUTIONS OF THE FIRST- ORDER SINGULAR DISCRETE SYSTEMS |
| Ruipeng Chen and Xiaoya Li |
| 2018,34(1):47-57 [Abstract(530)] [View PDF 99.46 K (760)] |
| |
| THE SYMMETRY DESCRIPTION OF A CLASS OF FRACTIONAL STURM-LIOUVILLE OPERATOR |
| Shouyi Li and Zhaowen Zheng |
| 2018,34(1):58-70 [Abstract(577)] [View PDF 100.07 K (659)] |
| |
| NONEXISTENCE OF POSITIVE SOLUTIONS FOR A FOUR-POINT BOUNDARY VALUE PROBLEM FOR FRACTIONAL DIFFERENTIAL EQUATION |
| Chunfang Shen |
| 2018,34(1):71-79 [Abstract(593)] [View PDF 84.07 K (1184)] |
| |
| GLOBAL DYNAMICS OF A PREDATOR-PREY MODEL WITH PREY REFUGE AND DISEASE |
| Zaowang Xiao and Zhong Li |
| 2018,34(1):80-93 [Abstract(535)] [View PDF 145.71 K (922)] |
| |
| LOCALIZED PATTERNS OF THE CUBIC-QUINTIC SWIFT-HOHENBERG EQUATIONS WITH TWO SYMMETRY-BREAKING TERMS |
| Yancong Xu, Tianzhu Lan and Zhenxue Wei |
| 2018,34(1):94-110 [Abstract(345)] [View PDF 561.14 K (1307)] |
| |